The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 39 NO.2 / (2004))
Bounded 2-linear operators on 2-normed sets
Zofia Lewandowska,
Pages. 301-312
Abstract
Contents 1.Introduction
2.The space of all bounded 2-linear operators
3.Banach-Steinhaus Theorems for bounded 2-linear operators
Key words 2-normed set, 2-normed space, bounded 2-linear operator, Banach-Steinhaus theorems
Mathmatical Subject Classification 46A32, 47B99